MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV UNIVERSAL PVC INFUSION LINE FOR 23G CANNULA SYSTEM FOR VFI/VFE

DUTCH OPTHALMIC RESEARCH CENTER BV UNIVERSAL PVC INFUSION LINE FOR 23G CANNULA SYSTEM FOR VFI/VFE
Catalog Number 1279.IA25
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.The investigation showed there is a piece of silicone in the infusion line that is restricting the flow.Upon the retrospective review, this complaint occurred during surgery.The piece of silicone was observed during mid of surgery.Hence this incident has been concluded as reportable.The associated risk is hypotony, however there is no information of patient harm.The complaint is confirmed.All available information has been disclosed.The complaint has now been closed.
 
Event or Problem Description
The complainant informed dutch that the infusion line had some sort of plug in it that was restricting flow.The issue was noticed approx.Halfway through a case / surgery.No injury to the patient occurred as a result of this incident.The complaint item will be sent to dorc.All information pertaining to this incident has been disclosed.

Brand Name
UNIVERSAL PVC INFUSION LINE FOR 23G CANNULA SYSTEM FOR VFI/VFE
Common Device Name
UNIVERSAL PVC INFUSION LINE FOR 23G CANNULA SYSTEM FOR VFI/VFE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7506262
Report Number1222074-2018-00116
Device Sequence Number10815470
Product Code HQC
UDI-Device Identifier08717872003351
UDI-Public08717872003351
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1279.IA25
Device Lot Number2000363231
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1